Is it normal to be sufferng from side effects 5 days after infusuions ? I am feeling like this is enough already . I am on gammunex and I have cvid as well as IGA defieciency . I was premedicated with tylenol . For 5 days now I have not been able to function even with normal activities. I have had extreme fatigue and flu like symptoms , fever , headche , chills and rigors . Now my joints are going mad with pain , severe back pain last evening and a headache and feeling again fluish today with no energy . When is enough enough? I don't believe they changed the rate. It is still the same brand . I have had more water intake than I usually do . I am frustrated . My question is do I talk to my doctor is is this normal ? Why so so bad this time ? I have taken one dose of Reactin for the last two days , as this does almost feel like an allergic reaction . It helped somewhat . I did have to stop hizentra due to allergic reactions. Anyone have any suggestions . Is 5 days too much reaction time . I am suffering and want this over. I know there will be good days but waiting for them is hard .
Ok - I'll start a new thread.Anyone have issues with duodenal/peptic ulcers ?That's my latest, at first docs thought it was kidney stones but turns out it ulcers. I actually think I've been dealing with this for some time, it just got quite worse (painful !). Waiting for a scope in the next day or so. Ugh.
I haven't checked in in a while , but seems this forum is quite inactive ? Is there another forum for cvid members ? I would love to see that people have somewhere to come or go to for support. It is so helpful talking to other people going through this . Is anyone aware of other Cvid or Iga deficiency support groups ? Thanks .